Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does Risperdal make you sleepy? Deneb

Posted by twinch42085 on November 2, 2007, at 0:53:00

In reply to Does Risperdal make you sleepy?, posted by Deneb on November 1, 2007, at 19:33:36

160mg of Geodon made me sleepy, but that is true at any dose. VERY Lethargic. Could barely function. Risperdal made me sleepy at higher dosages (4mg). The tired feeling went away with continued use (6 months). Currently taking seroquel (50mg) Great for relaxation. Makes you less tired at higher dosages. Can't speak for zyprexa and abilify.

GoodLuck : )

twinch


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:twinch42085 thread:792808
URL: http://www.dr-bob.org/babble/20071027/msgs/792900.html